# SDR MASA20220329145

- Difficulty date: October 28, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: SH670324293
- Part serial: NA
- Condition: Corroded
- Location: Avionics Comparm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WERE FOUND ON SPLICES FS 333, STRGR.25R AND 26L IN REF SB 53-057C AT MAIN AVIONICS COMP| SPLICE WAS INSTALLED PER. CRJ-900 SRM 51-42-06
